MAUDE Adverse Event Report: BARD ACCESS SYSTEMS XPORT ISP MRI 9.6FR; IMPLANTABLE PORT

BARD ACCESS SYSTEMS XPORT ISP MRI 9.6FR; IMPLANTABLE PORT
Model Number 0607555
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, a manufacturing review was performed.The devices were returned to bd and are pending evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0607555 port allegedly fractured.This information was received from one source.This malfunction did not involved patient with no known impact to the patient.The patient's age, sex and weight were unknown.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0607555 implantable port allegedly experienced a fracture.This information was received from one source.This malfunction did not involved patient with no known impact to the patient.The patient's age, sex and weight were unknown.
 
Additional Manufacturer Narrative
H10: the lot no for the device was provided, therefore a lot history review was performed.The sample was returned to the manufacturer for evaluation.A photo was provided for review.The investigation is inconclusive for the reported broken tip.The definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
XPORT ISP MRI 9.6FR
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10283667
Report Number3006260740-2020-02465
Device Sequence Number2679063
Product Code LJT
UDI-Device Identifier00801741026201
UDI-Public(01)00801741026201
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0607555
Device Catalogue Number0607555
Device Lot NumberREEN3555
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/13/2020
Patient Sequence Number1